Horizontal equity and stability when the number of agents is variable in the fair division problem
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- van den Nouweland, A. & Peleg, B. & Tijs, S., 1996.
"Axiomatic characterizations of the Walras correspondence for generalized economies,"
Journal of Mathematical Economics,
Elsevier, vol. 25(3), pages 355-372.
- van den Nouweland, C.G.A.M. & Peleg, B. & Tijs, S.H., 1994. "Axiomatic characterizations of the Walras correspondence for generalized economies," Discussion Paper 1994-58, Tilburg University, Center for Economic Research.
- van den Nouweland, C.G.A.M. & Peleg, B. & Tijs, S.H., 1996. "Axiomatic characterizations of the Walras correspondence for generalized economies," Other publications TiSEM 6ac8c569-8178-4176-9ecf-0, Tilburg University, School of Economics and Management.
- Thomson, William, 1988. "A study of choice correspondences in economies with a variable number of agents," Journal of Economic Theory, Elsevier, vol. 46(2), pages 237-254, December. Full references (including those not matched with items on IDEAS)